# SDR DL72S960666

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC DISCOVERED CRACKS IN THE LT AND RT WING RIB CHORD DURING MV-2 IN ATL.  THE CRACK WAS REMOVED BY OVERSIZING THE HOLES TO .628 INCH IN THE LT RIB CHORD.  IN THE RT RIB CHORD THE CRACK WAS REMOVED BY OVERSIZING THE UPPER HOLE TO .6435 INCH AND THE LOWER HOLE TO .629 INCH, .25 INCH MATERIAL REMAINS BETWEEN THE TWO HOLES.  ACCOMPLISHED REPAIRS PER DL ERA 303299-14.
